Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 23, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Aug 19, 2010, 7:40 PM EDT for Macomb County, Michigan. It was in force for 20 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2010, 7:40 PM EDT (23:40 UTC)
- Expired
- Aug 19, 2010, 8:00 PM EDT
- In force
- 20 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
County Macomb County, MI
The radar
The Detroit radar (KDTX), 53 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 7:40 PM EDT | TSTM WND GST 70 | 3 Ssw Mount Clemens, MI | |
| Aug 19, 7:43 PM EDT | TORNADO | 2 Sw Mount Clemens, MI | A NATIONAL WEATHER SERVICE STORM SURVEY CONFIRMED AN EF0 TORNADO TOUCHED DOWN ON GROESBECK HIGHWAY, A HALF MILE NORTH OF 16 MILE ROAD. THE TORNADO...WITH WINDS ESTIMATED UP TO 85 MPH...TOUCHED DOWN AT 743 PM AND TRACKED TO THE SOUTH-SOUTHEAST BEFORE LIFTING AT |
| Aug 19, 7:45 PM EDT | TSTM WND DMG | 3 Ese Mount Clemens, MI | SEVERAL TREES DOWN |
| Aug 19, 7:45 PM EDT | TSTM WND DMG | 3 Ssw Mount Clemens, MI | LARGE LIMBS DOWN AT 15 MILE AND LITTLE MACK |
| Aug 19, 7:45 PM EDT | TSTM WND DMG | 3 Ssw Mount Clemens, MI | MULTIPLE LARGE TREES DOWN NEAR THE INTERSECTION OF GRATIOT AND 15 MILE ROADS. NUMEROUS TREES SNAPPED SEVERAL FEET ABOVE THE GROUND. |
| Aug 19, 7:45 PM EDT | TSTM WND DMG | Clinton Township, MI | NUMEROUS TREES DOWNED BETWEEN 8 AND 18 INCHES IN DIAMETER |
| Aug 19, 7:45 PM EDT | TSTM WND DMG | Mount Clemens, MI | SEVERAL LARGE TREES UP TO 18 INCHES IN DIAMETER DOWNED |
| Aug 19, 7:46 PM EDT | TSTM WND DMG | 1 Ssw Mount Clemens, MI | TREE DIVIDED HOUSE IN HALF |
| Aug 19, 7:48 PM EDT | TSTM WND DMG | 3 Sse Mount Clemens, MI | UPROOTED TREES 30 INCHES IN DIAMETER AND ANOTHER TREE SNAPPED 4 FEET ABOVE THE GROUND |
| Aug 19, 7:48 PM EDT | TSTM WND GST 60 | 5 S Mount Clemens, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
548
WFUS53 KDTX 192340
TORDTX
MIC099-200015-
/O.NEW.KDTX.TO.W.0023.100819T2340Z-100820T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
740 PM EDT THU AUG 19 2010
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MACOMB COUNTY IN SOUTHEAST MICHIGAN...
* UNTIL 815 PM EDT
* AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MOUNT CLEMENS...AND MOVING SOUTHEAST AT 35
MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
ST. CLAIR SHORES AROUND 745 PM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
WARREN... STERLING HEIGHTS... ST. CLAIR SHORES...
MOUNT CLEMENS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4267 8273 4265 8277 4264 8281 4262 8281
4259 8277 4256 8279 4256 8283 4251 8288
4246 8288 4245 8308 4261 8309 4268 8272
TIME...MOT...LOC 2340Z 306DEG 30KT 4257 8290
$$2 follow-up statements
933
WWUS53 KDTX 192349
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
749 PM EDT THU AUG 19 2010
MIC099-200015-
/O.CON.KDTX.TO.W.0023.000000T0000Z-100820T0015Z/
MACOMB MI-
749 PM EDT THU AUG 19 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MACOMB COUNTY
UNTIL 815 PM EDT...
AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MOUNT CLEMENS...MOVING SOUTHEAST AT 35 MPH.
THIS DANGEROUS STORM WILL AFFECT METRO BEACH METRO PARK BEFORE
MOVING INTO LAKE ST CLAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4267 8273 4265 8277 4264 8281 4262 8281
4259 8277 4256 8279 4256 8283 4251 8288
4246 8288 4245 8308 4261 8309 4268 8272
TIME...MOT...LOC 2348Z 306DEG 30KT 4254 8283
$$344
WWUS53 KDTX 200000
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
800 PM EDT THU AUG 19 2010
MIC099-200010-
/O.CAN.KDTX.TO.W.0023.000000T0000Z-100820T0015Z/
MACOMB MI-
800 PM EDT THU AUG 19 2010
...THE TORNADO WARNING FOR SOUTHERN MACOMB COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA INTO LAKE ST CLAIR.
LAT...LON 4267 8273 4265 8277 4264 8281 4262 8281
4259 8277 4256 8279 4256 8283 4251 8288
4246 8288 4245 8308 4261 8309 4268 8272
TIME...MOT...LOC 0000Z 306DEG 30KT 4248 8272
$$
SFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Aug 19, 7:24 PM EDT, 16 minutes earlier.
Area forecast discussion, Aug 19, 7:24 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 724 PM EDT THU AUG 19 2010 .AVIATION... COLD FRONT CURRENTLY SAGGING SOUTH THROUGH THE AREA WILL SHIFT WINDS FROM WEST TO NORTHEAST EARLY IN THE FORECAST. SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND BEHIND THIS FEATURE MAY ALSO BRUSH FNT/DET EARLY IN THE FORECAST PERIOD AS THEY EXIT THE MBS AREA. ONCE THESE STORMS WEAKEN AND MOVE EAST OF THE AREA...EXPECT VFR CONDITIONS AT ALL SITES WITH EAST/NORTHEAST WINDS OVERNIGHT VEERING TO THE SOUTH WITH TIME AS A WARM FRONT LIFT BACK NORTH THROUGH THE AREA FRIDAY. && .PREV DISCUSSION...ISSUED 358 PM EDT THU AUG 19 2010 SHORT TERM...THIS EVENING AND TONIGHT TAIL END OF MAIN SHORTWAVE ENERGY...NOW POSITIONED ACROSS ONTARIO AND QUEBEC...SUPPORTED THE MAINTENANCE OF SCATTERED THUNDERSTORM ACTIVITY ALL DAY ACROSS PORTIONS OF CENTRAL LOWER MICHIGAN. SATELLITE IMAGERY SUGGESTS THE BULK OF LARGE SCALE FORCING HAS VACATED THE PREMISES...WITH MUCH OF THE BACKGROUND SUPPORT NOW HANDED OVER TO THE FRONTAL CIRCULATION. THE BELT OF THE COUPLED JET STRUCTURE IS IN PLACE OVERHEAD...AND IS SUPPORTING 0-6KM BULK SHEAR IN EXCESS OF 40 KNOTS. BEHAVIOR OF CELLS THIS AFTERNOON DEFINITELY SUPPORTS THAT AMOUNT OF SHEAR...WITH A RATHER SURPRISING LONGEVITY TO THE DISCRETENESS. INSTABILITY REMAINS THE MARGINAL COMPONENT...SBCAPES OF 1000-1200 J/KG AND MLCAPES SUB 1000 J/KG. THE CELL EARLIER ACROSS TUSCOLA COUNTY MADE IT TO SEVERE LIMITS..WITH SUSPICION THAT DIURNAL HEATING PEAK PLAYED A FACTOR. WITH THE LACK OF FORCING FOR ASCENT...THE COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD REMAIN SCATTERED FOR THE REMAINDER OF THE EVENT. THE SEVERE THREAT REMAINS RATHER LIMITED WITH MEAGER LAPSE RATES OVERALL...WITH PERHAPS A WINDOW FOR ISOLATED SEVERE DURING THE NEXT COUPLE OF HOURS. AN ADDITIONAL WEAK CYCLONIC VORTICITY FILAMENT IS POISED TO SWEEP ACROSS SOUTHEASTERN MICHIGAN YET THIS AFTERNOON/EARLY THIS EVENING. THEREFORE...THE CHANCE/SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS CONTINUES FOR POINTS SOUTHWARD (BETWEEN THE I 69 AND I 94 CORRIDORS) PRIOR TO 3-4Z. THE FRONTAL PASSAGE/VEERING TO EASTERLIES THIS EVENING WILL QUICKLY END THE THREAT FOR SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE NIGHT. A VERY DRY AIRMASS BEHIND THE COLD FRONT WILL ALLOW LOWS TONIGHT TO DIP INTO THE 50S ACROSS THE NORTH WITH LOWER 60S ACROSS THE SOUTH. LONG TERM... UPPER LEVEL TROUGH/JET ENERGY WILL COME OUT OF THE CENTRAL ROCKIES AND MOVE THROUGH THE GREAT LAKES REGION DURING THE FIRST HALF OF THE WEEKEND. GOOD MOISTURE PLUME/850-700 MB THETA-E RIDGE AHEAD OF THE COLD FRONT SHOULD PROVIDE A HIGH CHANCE OF SHOWERS AND THUNDERSTORMS ON SATURDAY. BEFORE WE GET THERE...WILL HAVE TO WATCH WARM FRONT WHICH LIFTS NORTH THROUGH THE WESTERN GREAT LAKES TOMORROW. HOWEVER...WITH UPPER LEVEL RIDGE IN PLACE OVER THE CENTRAL GREAT LAKES...EXPECTING ACTIVITY TO REMAIN MAINLY CONFINED TO OUR NORTHWEST WHERE THE BETTER DEFINED WARM FRONT WILL RESIDE...AS MAIN SHORTWAVE LIFTS NORTHEAST INTO LAKE SUPERIOR. SURFACE WINDS OUT OF THE SOUTHEAST SHOULD ALSO TAMPER OUR WARMUP AND INSTABILITY TO A DEGREE...AND MAINTAINED THE LOW TO MID 80S FORECAST. 850 MB THERMAL RIDGE AXIS AROUND 20 C WOULD SUPPORT MAXES AROUND 90 DEGREES ON SATURDAY...BUT FORECAST WILL BANK ON HIGH SCATTERED COVERAGE OF SHOWER/THUNDERSTORM ACTIVITY AND LIMITED INSOLATION HOLDING MAXES IN PREDOMINATELY IN THE MID 80S. LATEST GFS/EUROPEAN (12Z GFS) ADVERTISING THE UPPER LEVEL TROUGH AXIS AND ASSOCIATED COLD FRONT/SURFACE LOW WILL CLEAR THE STATE BY 12Z SUNDAY...LEADING TO A WARM AND DRY SUNDAY. A LITTLE CONCERNED THE SLOWING TREND MAY CONTINUE AS CLOSED 500 MB LOW SHOULD DEVELOP OVER THE EASTERN GREAT LAKES...WITH NORTHERLY CYCLONIC FLOW AND POSSIBLE SPOKE OF ENERGY COMING DOWN ON THE BACKSIDE OF THIS SYSTEM. AT THIS POINT...DECIDED TO INCREASE SKY COVER ACROSS EASTERN AREAS. STRONG HIGH PRESSURE LOOKS TO DOMINATE THE AREA NEXT WEEK WITH THE EXCEPTION OF A BRIEF PERIOD IN THE TUESDAY/WEDNESDAY TIME FRAME. DURING THAT TIME A DEEP SURFACE LOW UNDER A BROAD UPPER TROUGH WILL TRACK ACROSS THE HUDSON BAY DROPPING A WEAKENING COLD FRONT DOWN THROUGH THE REGION SOMETIME TUESDAY NIGHT. MODELS CONTINUE TO SHOW LITTLE IN THE WAY OF MOISTURE WITH THIS FRONT...AND WITH THE FRONT FORECAST TO PASS QUICKLY THOUGH THE AREA...WILL KEEP LOW CHANCE POPS IN THE FORECAST. BETTER CHANCES FOR PRECIPITATION LOOK TO BE ACROSS THE NORTHERN HALF OF LAKE HURON...BUT THERE IS A SLIGHT CHANCE FOR PRECIP TO MAKE IT FURTHER SOUTH. MARINE... A COLD FRONT IS EXPECTED TO MOVE THROUGH SOUTHEASTERN MICHIGAN TONIGHT STALLING NEAR THE OHIO BORDER TOWARDS MORNING. ALONG WITH TRIGGERING SOME THUNDERSTORMS...THE PASSAGE OF THIS FRONT WILL ALSO CAUSE THE WINDS TO SHARPLY VEER TO THE NORTH-NORTHEAST. THE WINDS SHOULD ALSO BECOME RATHER GUSTY FOR A COUPLE OF HOURS FOLLOWING THE FRONT AS COLD AIR ADVECTION CREATES AN UNSTABLE PROFILE OVER THE LAKES. SURFACE HIGH PRESSURE WILL BUILD IN FROM THE NORTH TONIGHT AND WILL QUICKLY DIMINISH THE WINDS DURING THE EVENING. WINDS WILL BECOME SOUTHEASTERLY ON FRIDAY AND INCREASE IN SPEED FRI NIGHT INTO SATURDAY IN ADVANCE OF LOW PRESSURE MOVING INTO THE REGION FROM THE WEST. HIGH PRESSURE WILL THEN BRING LIGHTER WINDS BY SUNDAY THROUGH && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....DG SHORT TERM...CB LONG TERM....SF/DRK MARINE.......CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 19, 5:08 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 505 AM EDT THU AUG 19 2010 MIZ047>049-053>055-060>063-068>070-200830- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- 505 AM EDT THU AUG 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN DETROIT SUBURBS...THE INTERSTATE 69 CORRIDOR...THE TRI CITIES AND THE THUMB. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED ALONG A WEAK COLD FRONT THAT WILL DROP SOUTHEAST THROUGH THE AREA INTO THIS EVENING. WHILE SEVERE WEATHER WILL NOT BE WIDESPREAD...ISOLATED WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE ALONG WITH LARGE HAIL TO NEAR ONE INCH IN DIAMETER. STORM MOTION WILL BE SOUTHEAST AT 30 MPH. EXPECT THIS ACTIVITY TO DIMINISH AFTER SUNSET AS DAYTIME HEATING IS LOST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FROM LATE FRIDAY THROUGH SATURDAY NIGHT AS A SLOW MOVING LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME AS THUNDERSTORM ACTIVITY WILL REMAIN ISOLATED. MIZ075-076-082-083-200830- WASHTENAW-WAYNE-LENAWEE-MONROE- 505 AM EDT THU AUG 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WASHTENAW...WAYNE...LENAWEE AND MONROE COUNTIES. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING AS A WEAK COLD FRONT PROGRESSES THROUGH THE AREA. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FROM LATE FRIDAY THROUGH SATURDAY NIGHT AS A SLOW MOVING LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-200830- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 505 AM EDT THU AUG 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. HOWEVER...SOME STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 KNOTS AND HALF INCH DIAMETER HAIL AS THEY TRACK TO THE SOUTHEAST AT 35 MPH. THESE STORMS ARE ASSOCIATED WITH A COLD FRONT MOVING SOUTH ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FROM LATE FRIDAY THROUGH SATURDAY NIGHT AS A SLOW MOVING LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SC/DG YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Aug 19, 6:17 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
617 PM EDT THU AUG 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 5 ESE FRANKENMUTH 43.29N 83.66W
08/19/2010 M0.75 INCH TUSCOLA MI TRAINED SPOTTER
&&
RKULIKLocal storm report, Aug 19, 7:12 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
712 PM EDT THU AUG 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 1 NW METAMORA 42.96N 83.31W
08/19/2010 LAPEER MI TRAINED SPOTTER
LARGE BUSINESS SIGNS BLOWN DOWN
&&
DGLocal storm report, Aug 19, 7:13 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
713 PM EDT THU AUG 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG METAMORA 42.94N 83.29W
08/19/2010 LAPEER MI TRAINED SPOTTER
NUMEROUS LARGE TREES DOWNED
&&
DGLocal storm report, Aug 19, 7:14 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
714 PM EDT THU AUG 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG DAVISON 43.03N 83.52W
08/19/2010 GENESEE MI TRAINED SPOTTER
NUMEROUS TREE LIMBS DOWNED
&&
DGLocal storm report, Aug 19, 7:21 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
721 PM EDT THU AUG 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG LAKE ORION 42.78N 83.24W
08/19/2010 OAKLAND MI TRAINED SPOTTER
8 TO 10 INCH DIAMETER LIMBS DOWNED
&&
DGLocal storm report, Aug 19, 7:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
738 PM EDT THU AUG 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG OXFORD 42.82N 83.25W
08/19/2010 OAKLAND MI TRAINED SPOTTER
NUMEROUS TREES DOWNED THROUGHOUT TOWN WITH ESSENTIALLY
ALL TREES IN DOWNTOWN AREA DAMAGED. POWERLINES ARE ALSO
DOWNED AND ELECTRICITY IS OUT.
&&
DGThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 2:24 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Sanilac, Tuscola | 66 min |
| Aug 19, 2:45 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Aug 19, 3:26 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Tuscola | 40 min |
| Aug 19, 4:55 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland, Saginaw | 65 min |
| Aug 19, 5:19 PM EDT | Tornado Warning | DTX | Saginaw | 41 min |
| Aug 19, 5:32 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 44 min |
| Aug 19, 5:46 PM EDT | Tornado Warning | DTX | Genesee, Saginaw, Tuscola | 59 min |
| Aug 19, 6:24 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 47 min |
| Aug 19, 6:31 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 29 min |
| Aug 19, 6:42 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 48 min |
| Aug 19, 7:04 PM EDT | Tornado Warning | DTX | Macomb, Oakland | 56 min |
| Aug 19, 7:19 PM EDT | Special Marine Warning | DTX | 55 min |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.